About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 718913, 17 pages
http://dx.doi.org/10.1155/2012/718913
Research Article

High-Order Stochastic Adaptive Controller Design with Application to Mechanical System

1School of Control Science and Engineering, Shandong University, Shandong 250100, China
2School of Science, Shandong Jianzhu University, Shandong 250101, China
3College of Information Science and Engineering, Shandong Agriculture University, Taian 271018, China

Received 30 October 2011; Accepted 29 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Jie Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Lin and C. Qian, “Adding one power integrator: a tool for global stabilization of high-order lower-triangular systems,” Systems & Control Letters, vol. 39, no. 2, pp. 339–351, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. C. Qian and W. Lin, “Practical output tracking of nonlinear systems with uncontrollable unstable linearization,” IEEE Transactions on Automatic Control, vol. 47, no. 1, pp. 21–36, 2002. View at Publisher · View at Google Scholar
  3. C. Qian and W. Lin, “Nonsmooth output feedback stabilization of a class of genuinely nonlinear systems in the plane,” IEEE Transactions on Automatic Control, vol. 48, no. 10, pp. 1824–1829, 2003. View at Publisher · View at Google Scholar
  4. X.-J. Xie and J. Tian, “State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics,” International Journal of Robust and Nonlinear Control, vol. 17, no. 14, pp. 1343–1362, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W.-Q. Li and X.-J. Xie, “Inverse optimal stabilization for high-order stochastic nonlinear systems,” Automatica, vol. 45, no. 2, pp. 498–503, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. Tian and X.-J. Xie, “Adaptive state-feedback stabilization for high-order stochastic non-linear systems with uncertain control coefficients,” International Journal of Control, vol. 80, no. 9, pp. 1503–1516, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. X.-J. Xie and J. Tian, “Adaptive state-feedback stabilization of high-order stochastic systems with nonlinear parameterization,” Automatica, vol. 45, no. 1, pp. 126–133, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X.-J. Xie and W.-Q. Li, “Output-feedback control of a class of high-order stochastic nonlinear systems,” International Journal of Control, vol. 82, no. 9, pp. 1692–1705, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Yu and X.-J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar
  10. N. Duan and X.-J. Xie, “Further results on output-feedback stabilization for a class of stochastic nonlinear systems,” IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1208–1213, 2011. View at Publisher · View at Google Scholar
  11. X. Yu, X.-J. Xie, and N. Duan, “Small-gain control method for stochastic nonlinear systems with stochastic iISS inverse dynamics,” Automatica, vol. 46, no. 11, pp. 1790–1798, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. N. Duan, X. Yu, and X.-J. Xie, “Output feedback control using small-gain conditions for stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 84, no. 1, pp. 47–56, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. X. Yu, X.-J. Xie, and Y.-Q. Wu, “Further results on output-feedback regulation of stochastic nonlinear systems with SiISS inverse dynamics,” International Journal of Control, vol. 83, no. 10, pp. 2140–2152, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. X.-J. Xie and N. Duan, “Output tracking of high-order stochastic nonlinear systems with application to benchmark mechanical system,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1197–1202, 2010. View at Publisher · View at Google Scholar
  15. X.-J. Xie, N. Duan, and X. Yu, “State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics,” IEEE Transactions on Automatic Control, vol. 56, no. 8, Article ID 5740952, pp. 1921–1926, 2011. View at Publisher · View at Google Scholar
  16. L. Liu and X.-J. Xie, “Output-feedback stabilization for stochastic high-order nonlinear systems with time-varying delay,” Automatica, vol. 47, no. 12, pp. 2772–2779, 2011. View at Publisher · View at Google Scholar
  17. W. Li, X.-J. Xie, and S. Zhang, “Output-feedback stabilization of stochastic high-order nonlinear systems under weaker conditions,” SIAM Journal on Control and Optimization, vol. 49, no. 3, pp. 1262–1282, 2011. View at Publisher · View at Google Scholar
  18. Z. Wu, M. Cui, X. Xie, and P. Shi, “Theory of stochastic dissipative systems,” IEEE Transactions on Automatic Control, vol. 56, no. 7, pp. 1650–1655, 2011. View at Publisher · View at Google Scholar
  19. Z.-J. Wu, X.-J. Xie, P. Shi, and Y.-Q. Xia, “Backstepping controller design for a class of stochastic nonlinear systems with Markovian switching,” Automatica, vol. 45, no. 4, pp. 997–1004, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. X.-J. Xie, “A robust model reference adaptive control without strictly positive real condition,” International Journal of Control, vol. 75, no. 14, pp. 1136–1144, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. Z.-J. Wu, X.-J. Xie, and S.-Y. Zhang, “Stochastic adaptive backstepping controller design by introducing dynamic signal and changing supply function,” International Journal of Control, vol. 79, no. 12, pp. 1635–1646, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. L. Liu and X.-J. Xie, “State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics,” Asian Journal of Control, vol. 14, no. 4, pp. 1–11, 2012. View at Publisher · View at Google Scholar
  23. W. Feng, J. Tian, and P. Zhao, “Stability analysis of switched stochastic systems,” Automatica, vol. 45, no. 1, pp. 148–157, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. W. Zhang, H. Zhang, and B.-S. Chen, “Generalized Lyapunov equation approach to state-dependent stochastic stabilization/detectability criterion,” IEEE Transactions on Automatic Control, vol. 53, no. 7, pp. 1630–1642, 2008. View at Publisher · View at Google Scholar
  25. W. Zhang and G. Feng, “Nonlinear stochastic H2/H control with (x,u,v)-dependent noise: infinite horizon case,” IEEE Transactions on Automatic Control, vol. 53, no. 5, pp. 1323–1328, 2008. View at Publisher · View at Google Scholar
  26. W. Zhang, Y. Huang, and L. Xie, “Infinite horizon stochastic H2/H control for discrete-time systems with state and disturbance dependent noise,” Automatica, vol. 44, no. 9, pp. 2306–2316, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Zhang and B.-S. Chen, “Stochastic affine quadratic regulator with applications to tracking control of quantum systems,” Automatica, vol. 44, no. 11, pp. 2869–2875, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. X. Yu, X.-J. Xie, and Y. Q. Wu, “Decentralized adaptive output-feedback control for stochastic interconnected systems with stochastic unmodeled dynamic interactions,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 8, pp. 740–757, 2011. View at Publisher · View at Google Scholar
  29. M. Krstić and H. Deng, Stabilization of Uncertain Nonlinear Systems, Springer, New York, NY, USA, 1998.
  30. Z.-J. Wu, X.-J. Xie, and S.-Y. Zhang, “Adaptive backstepping controller design using stochastic small-gain theorem,” Automatica, vol. 43, no. 4, pp. 608–620, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH